Format

Send to

Choose Destination
Rev Esp Enferm Dig. 2018 Dec 18;111. doi: 10.17235/reed.2018.5912/2018. [Epub ahead of print]

Scientific report: a case of acute pancreatitis due to liraglutide.

Author information

1
Digestive Disease Institute , Cleveland Clinic Abu Dhabi , Emiratos Arabes Unidos .

Abstract

Liraglutide is a long-acting glucagon-like peptide-1 (GLP-1) analog. GLP-1 analogues are used as a second option treatment for type 2 diabetes and weight management in obese patients. Data in the literature suggests an association between GLP-1 agonist use and acute pancreatitis (AP). Furthermore, it has been suggested that acute pancreatitis is a potential complication of liraglutide therapy and liraglutide should be used cautiously in patients at risk of pancreatitis. This case reported herein was a 44-year-old female diagnosed with acute pancreatitis based on 2 of 3 criteria when she presented to the Emergency Department with epigastric pain, which radiated to her back.

PMID:
30561221
DOI:
10.17235/reed.2018.5912/2018
Free full text

Supplemental Content

Full text links

Icon for Aran ediciones, S.L.
Loading ...
Support Center